# SDR ASAA2023040542754

- Difficulty date: April 5, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 55,345 hours, 16,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH M1694 INOP. GROUNDED - YES. REMOVED & REPLACED M1694 POWER SUPPLY IAW B737-800 AMM 33-51-06-960-806 OP CHECK FAILED PART BAD FROM STOCK REF CUSTOMER CARD #G1778699 FOR REPLACEMENT.
